# SDR RAIA201403190001

- Difficulty date: March 19, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145064
- Aircraft time: 34,135 hours, 31,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WILL NOT OPEN DURING POST FLIGHT.  MAINTENANCE ADJUSTED INTERNAL DOOR HANDLE, OPS CHECK GOOD.
